Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have high blood pressure, swollen ankle. On medication but allergic to it. What to do?

i have been put on spironolact for high blood pressure. I also take metoporol 100mg 1xday plus 2 150mg of avapro now the new med. i am allergic to sulpha and now see that my ankles are quite swollen after taking the new med 3 hrs ago what should i do. my blood pressure is high and I need to get it controlled so I can have total knee replacement which was canncelled due to the high blood pressure
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You have not stated your age, gender, personal habits, family history or co-morbidities
Any drug may cause allergic reaction. If in doubt, stop the drug and see your doctor.
There re several classes of drugs and several drugs in each class -they can find one for you - but it will take time... Don't rush for surgery - it is not an emergency... Wait for proper control

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 30 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor